Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Acute, painful bumps, rashes on face. Taking Perfectil Triple Active, Biotin. Taken haemarrohoid treatment. Skin treatment?

Hi,am Gloria from Nigeria...I have this facial problem for the past six years..have tried a lot of things like skineal,funbactA...and no improvement.. Last month,I met a dermatologist and she said what s on my face are bumps and rashes which are caused by unhealthy diets ,which is the reason for the stuffs on my face... Though,when I was in the university; I had haemarrohoid..which am still treating cause the doctor I met said its minor and if I start treating now,will go..which I did..I really need solution for my face problem cause it has made me feel inferior..I feel embarrased,intimidated...and has made me withdrawn from a lot of things... Though the dermatologists I met said...I should firstly,eat healthy and lots of water...and also,I should have my facials once a week..please,I need a solution...I use neutrogena oil-free acne wash,queen helene mint julep then clinique clarifying lotion as a cleanser and dermae very clear problem skin mosturiser...and I take perfectil triple active and biotin (my drugs)...please,I really need a solution cause,right face is squeezing,cracking..having pains especially after my facials...thanks
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there fabieclaire. You seem to be indulging in far too many creams for your face. On this portal, it is difficult to give you a clear picture. Do upload your photograph (clear) of frontal & side profiles on the special ask-a-doctor feature & we can take this further. YOu could ask specifically for yours truly & we can work out a good face care regime for you. In the interim , stick with a face moisturizer for the cracks..venusia is a brand that springs to may google it, pick out the ingredients & ask your pharmacist to work out what cream best matches it there in nigeria. Cheers & Chin-up sure you gonna be fine! cheers! Dr Praveen Rodrigues MD Dermatologist & Cosmetologist, Vikram Hospital, Bangalore, India.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor